Remarks on the existence of a holomorphic integral in the critical case of a double zero root
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 355-357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a25,
author = {A. P. Sadovskii},
title = {Remarks on the existence of a holomorphic integral in the critical case of a double zero root},
journal = {Differencialʹnye uravneni\^a},
pages = {355--357},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a25/}
}
A. P. Sadovskii. Remarks on the existence of a holomorphic integral in the critical case of a double zero root. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 355-357. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a25/